• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2024, Volume: 17, Issue: 6, Pages: 487-493

Original Article

M/M/1/K Loss and Delay Interdependent Queueing Model with Vacation and Controllable Arrival Rates

Received Date:08 July 2023, Accepted Date:11 January 2024, Published Date:31 January 2024


Objectives: In this study, we assume that the vacation is taken while there are no consumers in the queue. There are several servicemen who will take the synchronous multiple vacations in the system. Methods: Assumed some loss and delay in consumers (Elective and emergency) and solve the steady-state probability equations using recursive approach and acquired some obvious iterative expressions. Findings: Carried out some numerical analysis using MATLAB and investigated the movement of , , and through graph. Further, , , and increase when increases; decrease when M increases. Additionally, when L increases remains constant and increase. Novelty: Expanded the preceding models in this study by including vacations and performing the numerical analysis. Using vacation with controllable arrival rates in an optimal way in order to benefit both the server and the customer will minimise waiting time and provide the most feasible, affordable service to the consumer.

Keywords: Markovian Queueing System, Vacation, Loss and Delay, Finite Capacity, Interdependent Arrival and Service Rates, Varying Arrival Rates, Bivariate Poisson Process


  1. Doshi BT. Queueing systems with vacations ? A survey. Queueing Systems. 1986;1(1):29–66. Available from: https://doi.org/10.1007/BF01149327
  2. Ke JC, Wu CH, Zhang Z. Recent Developments in Vacation queueing models: a short survey. International Journal of Operations Research. 2010;7(4):3–8. Available from: http://www.orstw.org.tw/ijor/vol7no4/2-Vol.%207,%20No.4%20pp.3-8.pdf
  3. Upadhyaya S. Queueing systems with vacation: an overview. International Journal of Mathematics in Operational Research. 2016;9(2):167–213. Available from: https://doi.org/10.1504/IJMOR.2016.077997
  4. Deepa B, Kalidass K. An M/M/1/N Queue with Working Breakdowns and Vacations. International Journal of Pure and Applied Mathematics. 2018;119(10):859–873. Available from: https://acadpubl.eu/jsi/2018-119-10/articles/10a/76.pdf
  5. Manoharan P, Ashok A. Impatient customers in an M/M/1 Queue with working vacation and Multiple vacation. International Journal of Future generation communication and Networking. 2000;13(3):2268–2272. Available from: http://sersc.org/journals/index.php/IJFGCN/article/view/28829/16069


© 2024 Subhapriya & Thiagarajan. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.